# SDR ASOA2014032810220

- Difficulty date: March 4, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 14,669 hours, 9,645 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT COCKPIT FLOOR SUPPORT CRACKED.    R & R RT COCKPIT FLOOR SUPPORT AT RBL 12 IAW REO 690-53-11-643 AND ECTC REO 690-53-11-643.
